# SDR SWAA2013102821550

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 49,618 hours, 29,166 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 3781
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERT, DECLARED EMERGENCY, TE FLAP ASSEMBLY.  R & R NR 6 FLAP SKEW SENSOR IAW MM.
